| Catalog Number |
520A1299US |
| Medical Device Problem Code |
Tidal Volume Fluctuations (1634)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation in progress.
Event or Problem Description
It was reported that the tidal volume reading was high on the pneupac ventilator.No death or serious injury was reported in connection with this incident.
Additional Manufacturer Narrative
One pneupac® ventilator was returned in good condition for analysis.Relief valve check was run at the adult setting; device failed.Tidal volume was found to be out of tolerance at child setting.Attempted calibration done of tidal volume but tidal volume was noted to still be out of tolerance.Timing volume assembly part was replaced and the unit passed all functional testing.Based on the evidence, the complaint was confirmed with the root cause being due to normal wear and tear.